标题:On the first reformulated Zagreb indices of graphs with a given clique number
作者:Ji, Shengjin; Bian, Qiuju; Wang, Jianfeng; Wu, Jianliang
作者机构:[Ji, Shengjin; Wu, Jianliang] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Ji, Shengjin; Bian, Qiuju; Wang, Jianfeng] Shandon 更多
通讯作者:Ji, SJ;Ji, SJ
通讯作者地址:[Ji, SJ]Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China;[Ji, SJ]Shandong Univ Technol, Sch Sci, Zibo 255049, Shandong, Peoples R Chin 更多
来源:ARS COMBINATORIA
出版年:2018
卷:140
页码:3-11
关键词:Reformulated Zagreb indices; Zagreb indices; Clique number; Chromatic; number; Graph operation
摘要:Milicevic et al. introduced the reformulated Zagreb indices, which is a natural generalization of classical Zagreb indices in chemical graph theory. Let W-n,W-k denote the family of connected graphs of order n with clique number k. In the paper, we first study some extremal properties of the first reformulated Zagreb index. Based on these properties, we give the sharp bounds of first reformulated Zagreb index of W-n,W-k, and characterize the corresponding extremal graphs with minimum and maximum first reformulated Zagreb indices, respectively.
收录类别:SCOPUS;SCIE
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-85051522254&partnerID=40&md5=8c1f800afe971c18ea710ec0969743a5
TOP